# SDR TRAX200700270

- Difficulty date: February 20, 2007
- Submitted: February 26, 2007
- Operation: Air carrier
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 11,586 hours, 8,479 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYD SYS NR 1 HIGH TEMP MSG.  AIR RETURN, AIRCRAFT RETURNED TO ATL AFTER T/O, EMERGENCY DECLARED.
